MAUDE Adverse Event Report: Medtronic Mexico S. De R.L. De CV AXIUM PRIME BRPL 3D; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION

Medtronic Mexico S. De R.L. De CV AXIUM PRIME BRPL 3D; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Model Number APB-1-3-3D-ES
Medical Device Problem Codes Separation Failure (2547); Physical Resistance/Sticking (4012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/09/2026
Type of Reportable Event Malfunction
Event or Problem Description
Medtronic received a report that axium coils encountered resistance and non-detachment.The patient was undergoing aneurysm embolization surgery for treatment of a saccular, unruptured aneurysm located on the ophthalmic artery with a max diameter of 5mm and a 2.7mm neck diameter.The access vessel was the femoral artery with a 6mm vessel diameter.It was noted the patient's blood flow was normal and vessel tortuosity was moderate.It was reported that during the aneurysm embolization procedure, significant resistance occurred during coil delivery at the distal section of the echelon catheter.The qc-2-6-3d  coil could not be pushed out of the protective sheath.Both the coil and microcatheter were removed and replaced.Additionally, when the apb-1-3-3d-es s coil was delivered, it could not be detached after reaching the target position.The physician attempted to detach with the instant detacher 1.The also attempted 1 time with the second instant detacher.A manual attempt via hypo tube was attempted 2 times.The coil was withdrawn and replaced.  the catheter was flushed and all devices were prepared as indicated in the ifu.No patient complications were associated with this event.Ancillary devices include (johnson & johnson) guide catheter, (johnson & johnson) sheath, echelon.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
AXIUM PRIME BRPL 3D
Common Device Name
DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Manufacturer (Section D)
Medtronic Mexico S. De R.L. De CV
av. paseo del cucapah #10510
tijuana,bc 22210
MX  22210
Manufacturer (Section G)
Medtronic Mexico S. De R.L. De CV
av. paseo del cucapah #10510
tijuana,bc 22210
MX   22210
Manufacturer Contact
justin ellis
9775 toledo way
irvine, CA 92618
+1(763)526-5677
MDR Report Key50222684
Report Number9617601-2026-05076
Device Sequence Number10365449
Product Code KRD
UDI-Device Identifier00763000313623
UDI-Public(01)00763000313623(17)280624(10)231591163
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K151447
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAPB-1-3-3D-ES
Device Catalogue NumberAPB-1-3-3D-ES
Device Lot Number231591163
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/10/2026
Supplement Date Received by Manufacturer08/18/2026
Initial Report FDA Received Date08/12/2026
Supplement Report FDA Received Date08/18/2026
Date Device Manufactured06/24/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age67 YR
Patient SexFemale
Patient Weight172 LB